MAUDE Adverse Event Report: ARTHREX, INC. SUTURE ANCHOR, BIOCOMPO- SITE PUSHLOCK; BIO SOFT TISSUE FIXATN FASTNR

ARTHREX, INC. SUTURE ANCHOR, BIOCOMPO- SITE PUSHLOCK; BIO SOFT TISSUE FIXATN FASTNR
Model Number SUTURE ANCHOR, BIOCOMPO- SITE PUSHLOCK
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/25/2024
Type of Reportable Event Malfunction
Event or Problem Description
On 4th september 2024, it was reported by an arthrex employee via email that an ar-1922bc, suture anchor, biocomposite pushlock® 4.5 x 24 mm, the anchor broke during insertion.This was detected during use in a rotator cuff repair surgery on (b)(6) 2024.All the fragments have been retrieved from patient.The procedure was completed successfully by using a new ar-1922bc.There was no patient harm and no secondary procedure needed.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Complaint allegation is confirmed.One unpackaged ar-1922bc serial/batch number (b)(6) was received for investigation.Functional testing was not performed due to the damage to the device.Visual inspection noted that the eyelet of the device is bent.The most likely cause is attributed to misuse due to prying/leveraging the device during use.Per dfu-0087 section e.Warnings.6: " bioabsorbable only: attempting implantation into hard, dense bone and/or drilling/punching smaller diameter holes than recommended may cause failure (breakage) of the implant during insertion.Section g.Precautions.3.Make sure to use the recommended drill bit or punch to create the bone socket.4.Pushlock and swivelock suture anchors only: during anchor insertion, ensure that the angle of anchor insertion is coaxial to that of the previously prepared bone socket.5.Pushlock and swivelock suture anchors only: insert the driver into the bone socket until the anchor body makes contact with the bone.Preview and adjust suture tension, if necessary.Tension will not increase during final advancement of the anchor body.6.Pushlock and swivelock suture anchors only: ensure that the anchor body is in full contact with the bone before advancing the anchor body into the prepared bone socket."l5.

Brand Name
SUTURE ANCHOR, BIOCOMPO- SITE PUSHLOCK
Common Device Name
BIO SOFT TISSUE FIXATN FASTNR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key20236915
Report Number1220246-2024-07672
Device Sequence Number12773329
Product Code MAI
UDI-Device Identifier00888867022874
UDI-Public00888867022874
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K082810
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSUTURE ANCHOR, BIOCOMPO- SITE PUSHLOCK
Device Catalogue NumberAR-1922BC
Device Lot Number15194023
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/04/2024
Supplement Date Received by Manufacturer01/07/2025
Initial Report FDA Received Date09/17/2024
Supplement Report FDA Received Date02/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/16/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown